# SDR AALA202509105984

- Difficulty date: September 6, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 70,852 hours, 29,968 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Part number: 912500
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AISLE EMERGENCY LIGHT AT ROW 1 INOP.   RESECURED CONNECTOR FOR AISLE EMERGENCY LIGHT AT ROW 1 OPERATION CHECK NORMAL PER AMM 33-51-03.
